# SDR VIBR20130528001

- Difficulty date: June 19, 2012
- Submitted: May 28, 2013
- Operation: General aviation
- Aircraft: N445S
- Make and model: Lear 45LEAR
- Aircraft serial: 450034
- Aircraft time: 738 hours, 854 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: Illuminated
- Location: Windshield Heat
- Part time: 738 hours, 854 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WINDSHIELD HEAT HAS WHITE CAS FAULT.
